1. (with Miroslav Bulíček, Erika Maringová) Globally Lipschitz minimizers for variational problems with linear growth, accepted for publication in ESAIM Control Optim. Calc. Var. [Preprint]
  2. (with Miroslav Bulíček, Josef Málek, Endre Süli) On the existence of integrable solutions to nonlinear elliptic systems and variational problems with linear growth, Arch. Ration. Mech. Anal. 225 (2017), No.2, pp. 717-769. [Preprint, Article]
  3. (with Miroslav Bulíček, Jens Frehse) Old and new results in regularity theory for diagonal elliptic systems via blow up techniques, J. Differential Equations 259 (2015), No.11, pp.6528–6572. [Preprint, Article]
  4. (with Thomas Schmidt) Convex duality and uniqueness for BV-minimizers, J. Funct. Anal. 268 (2015), No. 10, pp. 3061-3107. [Preprint, Article]
  5. (with Thomas Schmidt) Interior gradient regularity for BV minimizers of singular variational problems, Nonlinear Anal. 120 (2015), pp. 86-106. [Preprint, Article]
  6. (with Jens Frehse) Regular and irregular solutions for a class of elliptic systems in the critical dimension, NoDEA Nonlinear Differential Equations Appl. 20 (2013), No. 3, pp. 943-976. [Preprint, Article]
  7. (with Franco Flandoli) A regularity theorem for quasilinear parabolic systems under random perturbations, J. Evol. Equ. 13 (2013), No. 4, pp. 829-874. [Preprint, Article]
  8. (with Bianca Stroffolini) Regularity results for differential forms solving degenerate elliptic systems, Calc. Var. Partial Differential Equations 46 (2013), pp. 769-808. [Preprint, Article]
  9. (with Thomas Schmidt) On the Dirichlet problem for variational integrals in BV, J. Reine Angew. Math. 674 (2013), pp. 113-194. [Preprint, Article]
  10. Regularity versus singularity for elliptic problems in two dimensions, Adv. Calc. Var. 6 (2013), pp. 415-432. [Preprint, Article]
  11. Boundary regularity for elliptic systems under a natural growth condition, Ann. Mat. Pura Appl. 190 (2011), No. 4, pp. 553-588. [Preprint, Article]
  12. Boundary regularity results for variational integrals, Q. J. Math. 62 (2011), pp. 791-824. [Preprint, Article]
  13. Partial Hölder continuity for solutions of subquadratic elliptic systems in low dimensions, J. Math. Anal. Appl. 354 (2009), No. 1, pp. 301-318. [Preprint, Article]
  14. Boundary regularity for elliptic problems with continuous coefficients, J. Convex Anal. 16 (2009), No. 2, pp. 287-320. [Preprint, Article]
  15. Partial regularity for weak solutions of nonlinear elliptic systems: the subquadratic case, Manuscripta Math. 123 (2007), pp. 453-491. [Preprint, Article]


  1. (with Miroslav Bulíček, Franz Gmeineder) On a Neumann problem for variational functionals of linear growth, Preprint
  2. (with Franco Flandoli, Massimiliano Gubinelli, Mario Maurelli) Stochastic ODEs and stochastic linear PDEs with critical drift: regularity, duality and uniqueness, Preprint

Other publications

  1. Elliptic Regularity Theory - A first course, Lecture Notes of the Unione Matematica Italiana 19, Springer, 2016. [Link]
    List of Errata, last updated on October 19, 2017.
  2. Boundary regularity results for weak solutions of subquadratic elliptic systems, PhD thesis.
  3. Partielle Regularität für schwache Lösungen nichtlinearer elliptischer Systeme: der subquadratische Fall, diploma thesis.